Home » Frequently asked Questions on Health » Does intake of Duovir lead to headaches?

Does intake of Duovir lead to headaches?

Q: My wife is taking Duovir E-kit for HIV treatment since the last one month. But after taking night tablets she gets headache through the night and next day. Please advise.

A:One of the side effects of Duovir is headache. Initially it is more but in due course it should disappear. The patient can take a mild painkiller such as paracetamol (Crocin) if the ache is troublesome and is affecting sleep. However the patient must not take any NSAID painkiller such as nimesulide (globally banned but sold in India) or diclofenac etc. since they have adverse effects on liver and can add to similar effect of Duovir on liver.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------